I’m on 200 mg Zoloft Wondering if im on to much? I take it for anxiety also
Are you having symptoms that are worrying you or side effects? What is making you ask that question? According to drugs.com 200 mgs is the max dose for Zoloft. Hows your anxiety?
I’ve been on 300 mg before, due to anxiety from delusions. But I feel a little spacy almost out of body feeling. Anxiety is ok
Google serotonin syndrome
I take 300 mgs of effexor. Not sure of max dosing but it’s a lot of antidepressant. It works for me though and I just live with it.
Messes with my digestive track which is annoying. Really notice it if I miss a dose…gawd…not much fun when that happens then I feel spacy and a littlle off.
I’m on 40mg citalopram (celexa) also the max dose. I occasionally feel out of body issues, but that was before I started taking the celexa. So, I think it is either my migraines or anxiety that does it. I have not noticed any side effects other than that I am just sort of so-so every day. Not really happy, but thankfully, not really depressed either!
If it is too high you will know as you will be bombarded by side effects. As for antidepressants you could be feeling a lot of anxiety or feel sedated. Maybe no sex drive and/or other sexual dysfunction. Possible weight gain.
200 is a fairly high dose. I was on 150 and I remember that was a high dose. It gave me apparently permanent bladder issues. When I was on that dose I wasn’t sleeping at night because nothing could relieve the urge I had to pee.
I was on 75mg effexor.
I currently take 75mg effexor. The highest I’ve been on was 150mg.
What is your opinion of this particular ADs? Any chance it decreases your libido too? Cause I suspect that might be the case for me.
Probably overstimulated, anxiety to the point of relapse. My doctor said Anti depressants can cause mania.
it was good for me…
Is this something you just noticed the spaced out of body experience? have you been on the zoloft long? My doc told me you can get side effects even after being on a med a long time but it isn’t too common. Have you started any other new meds recently.tly? Are you on other meds that could b causing this feeling? Just trying to ask questions to help you get to the bottom of this feeling you are having. Have you been feeling like this a lot and for how long, how often? You may want to talk to your doc about it. Maybe the zoloft isn’t right for you. I take an snri, Pristiq. It helps a lot for me. I am on 125 mgs.
I think it’s my cogenten, it helps with my stiff muscles but I hate how it makes me feel. I took muscle relaxer last night with a Tylenol PM, geuss it has bynodryl in it,Dr says it will help. Feeling better today. One cogenten and I was spacy for be two days.
That will probably give you serotonin syndrome, apparently it feels really good but you might drop over dead or at least end up with severe brain damage.
What’s that? 200 mg Zoloft?
As long as you are on a legitimate dose you’ll be ok, you’ll end up with serotonin syndrome if you OD. Serotonin syndrome is a condition where you have too much serotonin in your brain, it can result in brain damage or death.
Kinda ironic I put this post on for me. My wife’s been be getting sick lately. Come to find out she’s on Zoloft also and doesn’t like to admit she needs it so she skips dosages then doubled up when she feels bad. Not smart and I let her have it when I found out, lovingly of course Anyway she fainted a couple times , vomited, and sick stomach, just tired.and shaky. So this happened like 3or4 times like weeks apart. Today she figured out what it was , glad to say. So anyway nothing good comes from to much antidepressant.